HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

My Eyes Have Been Red, Dry, Burning, With Discharge And

default
Posted on Sat, 21 Dec 2019
Question: my eyes have been red, dry, burning, with discharge and now my vision is getting very blurry
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
Blepharitis possible, use tobramycine - dexamethazone eyebrows.

Detailed Answer:
Hello dear, welcome Ask a doctor's service.
I read your query and here is my advice.

I think you may be having blepharitis inflammation and /or infection of the eye lid.
The overgrouth of bacteria, which is causing the discharge, may damage the eyes further.
The substance that these bacteria produce is toxic, causing inflammation and discharge and that's why it is causing you to have blurry vision.
We usually use colyr (eyedrops) for eyes which contains tobramycine (antibiotic) to fight bacteria and dexamethazone (corticosteroid) to reduce inflammation.
We usually use this for 7 days.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10152 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My Eyes Have Been Red, Dry, Burning, With Discharge And

Brief Answer: Blepharitis possible, use tobramycine - dexamethazone eyebrows. Detailed Answer: Hello dear, welcome Ask a doctor's service. I read your query and here is my advice. I think you may be having blepharitis inflammation and /or infection of the eye lid. The overgrouth of bacteria, which is causing the discharge, may damage the eyes further. The substance that these bacteria produce is toxic, causing inflammation and discharge and that's why it is causing you to have blurry vision. We usually use colyr (eyedrops) for eyes which contains tobramycine (antibiotic) to fight bacteria and dexamethazone (corticosteroid) to reduce inflammation. We usually use this for 7 days. Hope I have answered the question. Let me know if I can assist you further.